MAUDE Adverse Event Report: ABBOTT GMBH ALINITY I CA 125 II REAGENT KIT; TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)

ABBOTT GMBH ALINITY I CA 125 II REAGENT KIT; TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)
Catalog Number 08P49-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely decreased alinity i ca 125 ii result for a 75-year-old female patient, which was inconsistent with the patient¿s historical results.It is unknown whether the patient has epithelial ovarian cancer.The patient questioned the result, and the sample was repeated, yielding higher results.The following data were provided: sid: (b)(6): on (b)(6) 2026, initial result = 16.8 u/ml (negative).Repeat result = >1000 u/ml.Repeat result (1:10 dilution) = >10,000 u/ml.Historical results: on (b)(6) 2025 result = 8998.0 u/ml (positive).On (b)(6) 2025 result = 4001.0 u/ml (positive).No impact to patient management was reported.
 
Additional Manufacturer Narrative
The data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending for the alinity i ca 125 ii assay did not identify any related trends.Additionally, a ticket search by lot did not identify an increase in complaint activity for lot 80840fp00.A review of the device history record did not identify any non-conformances, potential non-conformances or deviations with lot 80840fp00 and the complaint issue.The overall performance of the alinity i ca 125 ii reagents was reviewed using field data from customers worldwide.The patient¿s data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 80840fp00 is within the established control limits.Therefore, no unusual reagent lot performance was identified for 80840fp00.A review of labeling was performed and found to sufficiently address the customer's issue.Based on the investigation, no systemic issue or deficiency was identified with the alinity i ca 125 ii reagent, lot number 80840fp00.
 
Event or Problem Description
The customer reported a falsely decreased alinity i ca 125 ii result for a 75 year old female patient, which was inconsistent with the patient¿s historical results.It is unknown whether the patient has epithelial ovarian cancer.The patient questioned the result, and the sample was repeated, yielding higher results.The following data were provided: sid (b)(6): (b)(6) 2026 initial result = 16.8 u/ml (negative).Repeat result = >1000 u/ml.Repeat result (1:10 dilution) = >10,000 u/ml.Historical results: (b)(6) 2025 result = 8998.0 u/ml (positive).(b)(6) 2025 result = 4001.0 u/ml (positive).No impact to patient management was reported.

Brand Name
ALINITY I CA 125 II REAGENT KIT
Common Device Name
TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24746116
Report Number3002809144-2026-00079
Device Sequence Number9166088
Product Code LTK
UDI-Device Identifier00380740131043
UDI-Public(01)00380740131043(17)260818(10)80840FP00
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K042731
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2026
Device Catalogue Number08P49-20
Device Lot Number80840FP00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient Age75 YR
Patient SexFemale